# SDR FDEA201205011694

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FR13 TO 17 BELOW FLOOR PANEL 221FF FLOOR SUPPORT TEE UPPER FLANGE HAS THREE AREAS WITH CORROSION.   REMOVED LEVEL 1 CORROSION , R & R FLOOR SUPPORT IAW SRM 51-74-10 AND 51-72-10.
